Notes on the stability of separably closed fields

Journal of Symbolic Logic 44 (3):412-416 (1979)
Abstract
The stability of each of the theories of separably closed fields is proved, in the manner of Shelah's proof of the corresponding result for differentially closed fields. These are at present the only known stable but not superstable theories of fields. We indicate in § 3 how each of the theories of separably closed fields can be associated with a model complete theory in the language of differential algebra. We assume familiarity with some basic facts about model completeness [4], stability [7], separably closed fields [2] or [3], and (for § 3 only) differential fields [8]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273133
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 34,515
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Generic Structures and Simple Theories.Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):71-92.
The Theory of Modules of Separably Closed Fields 2.Pilar Dellunde, Françoise Delon & Françoise Point - 2004 - Annals of Pure and Applied Logic 129 (1-3):181-210.
Subgroups of the Additive Group of a Separably Closed Field.Thomas Blossier - 2005 - Annals of Pure and Applied Logic 134 (2-3):169-216.
Geometric Axioms for Existentially Closed Hasse Fields.Piotr Kowalski - 2005 - Annals of Pure and Applied Logic 135 (1-3):286-302.

View all 7 citations / Add more citations

Similar books and articles

Asymptotic Theory of Modules of Separably Closed Fields.Françoise Point - 2005 - Journal of Symbolic Logic 70 (2):573-592.
Separably Closed Fields with Higher Derivations.Margit Messmer & Carol Wood - 1995 - Journal of Symbolic Logic 60 (3):898-910.
Separably Closed Fields with Hasse Derivations.Martin Ziegler - 2003 - Journal of Symbolic Logic 68 (1):311-318.
Minimal Groups in Separably Closed Fields.E. Bouscaren & F. Delon - 2002 - Journal of Symbolic Logic 67 (1):239-259.
Minimal Types in Separably Closed Fields.Zoé Chatzidakis & Carol Wood - 2000 - Journal of Symbolic Logic 65 (3):1443-1450.
Differential Forms in the Model Theory of Differential Fields.David Pierce - 2003 - Journal of Symbolic Logic 68 (3):923-945.
Stabilité Polynômiale Des Corps Différentiels.Natacha Portier - 1999 - Journal of Symbolic Logic 64 (2):803-816.
The Independence Relation in Separably Closed Fields.G. Srour - 1986 - Journal of Symbolic Logic 51 (3):715-725.

Analytics

Added to PP index
2009-01-28

Total downloads
5 ( #696,663 of 2,268,154 )

Recent downloads (6 months)
1 ( #373,366 of 2,268,154 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature